From sociolinguistic variation to socially strategic stylisation

Snell, J orcid.org/0000-0002-0337-7212 (2010) From sociolinguistic variation to socially strategic stylisation. Journal of Sociolinguistics, 14 (5). pp. 630-656. ISSN 1360-6441

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2010, Wiley. This is the peer reviewed version of the following article: Snell, J (2010) From sociolinguistic variation to socially strategic stylisation. Journal of Sociolinguistics, 14 (5). pp. 630-656 , which has been published in final form at http://dx.doi.org/10.1111/j.1467-9841.2010.00457.x. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Keywords: Stylisation; Indexicality; Social Class; Ethnography; Stance; Morphological Variation
Dates:
  • Published: November 2010
  • Published (online): 20 November 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts (Leeds) > School of English (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Sep 2017 11:29
Last Modified: 06 Sep 2017 11:30
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1111/j.1467-9841.2010.00457.x

Share / Export

Statistics